Obsessive compulsive symptoms associated with quetiapine treatment in a schizophrenic patient: A case report


Ozer S. , Arsava M. , Ertugrul A. , Demir B.

PROGRESS IN NEURO-PSYCHOPHARMACOLOGY & BIOLOGICAL PSYCHIATRY, vol.30, no.4, pp.724-727, 2006 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Review
  • Volume: 30 Issue: 4
  • Publication Date: 2006
  • Doi Number: 10.1016/j.pnpbp.2005.11.030
  • Title of Journal : PROGRESS IN NEURO-PSYCHOPHARMACOLOGY & BIOLOGICAL PSYCHIATRY
  • Page Numbers: pp.724-727

Abstract

Purpose: Atypical antipsychotics (AAPs) are used as adjunct therapy in the treatment of resistant obsessive-compulsive symptoms (OCSs). Paradoxically other reports suggest that AAPs, particularly clozapine, risperidone, and olanzapine can induce de novo emergence or exacerbation of OCSs in psychotic patients. The authors present here the first report suggesting an association between de novo appearance of OCSs and quetiapine treatment in a schizophrenic patient.